# SDR ASAA2023040342748

- Difficulty date: April 3, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,912 hours, 17,030 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16164
- Condition: Faulted
- Location: Ram Air Inlet
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ONCE CRUISE ALTITUDE OF 330 REACHED. QRH COMPLIED WITH. LIGHT EXTINGUISHED HOWEVER PACK LIGHT ILLUMINATED AGAIN AFTER A FEW MINUTES. GROUNDED - YES. REPLACED LH PACK RAM AIR DOOR ACTUATOR WITH NEW REF B737-800 AMM 21-51-21.
